# SDR TWRA0003

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK D-ZONE, RT EMERGENCY PATH LIGHTS INOPERABLE.  FOUND EMERGENCY LIGHT FEEDER SHORTED, REPAIRED SHORT. EMERGENCY LIGHT IN D-ZONE RT SIDE OPERATIONAL CHECK OK PER MM 33-53-00 PG 501.  (X)
